# SDR SWAA2021022244599

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM BS 328 RBL 24 AT FWD GALLEY AREA / PERFORMED REPAIR ON BS 328 LOC. BTW RBL 65 TO LBL 12 IAW B737-700 53-10-51-2R-7 FIG 205 ALTERNATIVE 2; DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON FLOOR BEAM MEASURE OF CRACK IS L=0.323'; MATERIAL USED TO REPAIR P/N:BAC1490-2811; P/O:201952637700 101; P/N:1490-2900; P/O:201750319200101; P/N:BAC- 1505-100224; P/O:202110738200101; P/N:7075T6 0.032' P/O:201550987400101
